# SDR DALA2018031101571

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT EXTERNAL UPPER SURFACE FOUND 1EA BULGE AS MARKED REPAIRED PER SRM 51-70-1010.
